MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ULTRA-FINE¿ INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD ULTRA-FINE¿ INSULIN SYRINGE; PISTON SYRINGE
Catalog Number 324910
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.6.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
It was reported while using the bd ultra-fine¿ insulin syringe the hub separated from the device.Report 2 of 2.The following was received from the initial reporter: pet owner reported when injecting her cat on (b)(6) 2023 the needle broke off in site.11/06/2023 - today the needle was removed by the vet without sedation.Pet owner reported on 11/06/2023 when removed the needle shield from syringe, the needle assembly stayed in the shield.
 
Additional Manufacturer Narrative
The following fields have been updated due to additional information: correction: after further evaluation of the complaint, it has been determined that the previously submitted report 9369793 was sent in error.After review it was confirmed that this product used on an animal is not cleared for vet use.Mfr#: 1920898-2023-00810is void as a result.H3 other text : see h.10.
 
Event or Problem Description
It was reported while using the bd ultra-fine¿ insulin syringe the hub separated from the device.Report 2 of 2.The following was received from the initial reporter: pet owner reported when injecting her cat on (b)(6) 2023 the needle broke off in site.(b)(6) 2023 - today the needle was removed by the vet without sedation.Pet owner reported on (b)(6) 2023 when removed the needle shield from syringe, the needle assembly stayed in the shield.

Brand Name
BD ULTRA-FINE¿ INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key18301964
Report Number1920898-2023-00810
Device Sequence Number16938042
Product Code FMF
UDI-Device Identifier00382903249107
UDI-Public(01)00382903249107
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number324910
Device Lot Number6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown